# SDR USAA2011101800011

- Difficulty date: October 13, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367235900000
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CABIN FLOOR PANEL 271PF HAS AREA OF DISBOND BETWEEN FR 78 AND FR 80 AT Y450.  REPAIRED CABIN FLOOR PANEL 271PF BETWEEN FR 78 AND FR 80 AT Y450 IAW A330 SRM 53-02-00.
